# SDR FDEA200912084378

- Difficulty date: December 8, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9242053520200
- Condition: Cracked
- Location: Battery Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BATTERY RACK SUPPORT TRANSVERSE INTERCOSTAL IS CRACKED AT THE FASTENER HOLE AT FRAME 15.
